MAUDE Adverse Event Report: ZIMMER BIOMET, INC. NEXGEN LPS-FLEX GSF OPT SZ E-L; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. NEXGEN LPS-FLEX GSF OPT SZ E-L; PROSTHESIS, KNEE
Catalog Number 00576401551
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Swelling/ Edema (4577)
Date of Event 02/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 00596403212, lps-flex fxd mld ef/3-4 12mm, lot 63520359.00598603702, option st tib plt size 4, lot 63456816.00597206529, all poly pat comp 29dia, lot 63474127.G2: event occurred in the united kingdom.H6: proposed component code: mechanical (g04) - femur.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that approximately 3 years post implantation of an initial left knee arthroplasty, the patient underwent a revision due to stiffness, pain, and reduced range of motion in the knee.Attempts have been made and no additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, h2, h3, h6, h10 no product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.Review of complaint history found no additional related issues for these items and the reported part and lot combinations.Medical records were not provided.A definitive root cause cannot be determined.The reported event could not be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional information to report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Upon receipt of additional information, it was determined that this device was reported under the incorrect manufacturer.This report should be considered void, and the event will be reported under mfr 3007963827.
 
Event or Problem Description
No additional information to report.

Brand Name
NEXGEN LPS-FLEX GSF OPT SZ E-L
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22783334
Report Number0001822565-2025-02893
Device Sequence Number13228827
Product Code JWH
UDI-Device Identifier00889024192256
UDI-Public(01)00889024192256(17)261130(10)63525512
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K060370
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number00576401551
Device Lot Number63525512
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2025
Supplement Date Received by Manufacturer12/05/2025
12/05/2025
Initial Report FDA Received Date08/12/2025
Supplement Report FDA Received Date12/12/2025
12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/15/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age45 YR
Patient SexFemale